# SDR HEEA954312

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 501719405
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNITS SENT FOR REWEB.  BELTS RECEIVED WITH N5748M, S/N 28102 ON 12-26-94.
